# SDR DL72S952507

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD B/B STR 28R CORRODED ON UPPER FLANGE, JUST FWD OF STA 540.  REPAIRED PER SRM 53-10-3 PG 4C, FOUND AT HMV.
